Enviaments recents

  • Growth of Sobolev norms for the analytic NLS on T-2 

    Guàrdia Munarriz, Marcel; Sandhaus, Evan; Procesi, M. (2016-10-01)
    Article
    Accés obert
    We consider the completely resonant non-linear Schrödinger equation on the two dimensional torus with any analytic gauge invariant nonlinearity. Fix s>1. We show the existence of solutions of this equation which achieve ...
  • A Second Order Expansion of the Separatrix Map for Trigonometric Perturbations of a Priori Unstable Systems 

    Guàrdia Munarriz, Marcel; Kaloshin, Vadim; Zhang, Jianlu (2016-11-01)
    Article
    Accés obert
    In this paper we study a so-called separatrix map introduced by Zaslavskii–Filonenko (Sov Phys JETP 27:851–857, 1968) and studied by Treschev (Physica D 116(1–2):21–43, 1998; J Nonlinear Sci 12(1):27–58, 2002), Piftankin ...
  • Oscillatory orbits in the restricted elliptic planar three body problem 

    Guàrdia Munarriz, Marcel; Martín, Pau; Sabbagh, Lara; Martínez-Seara Alonso, M. Teresa (Southwest Missouri State University, 2017-01-01)
    Article
    Accés obert
    The restricted planar elliptic three body problem models the motion of a massless body under the Newtonian gravitational force of two other bodies, the primaries, which evolve in Keplerian ellipses. A trajectory is called ...
  • Pseudo-heteroclinic connections between bicircular restricted four-body problems 

    Barrabés Vera, Esther; Gomez Muntané, Gerard; Mondelo, Josep Maria; Ollé Torner, Mercè (2016-10-11)
    Article
    Accés obert
    In this paper, we show a mechanism to explain transport from the outer to the inner Solar system. Such a mechanism is based on dynamical systems theory. More concretely, we consider a sequence of uncoupled bicircular ...
  • A new approach to the parameterization method for Lagrangian tori of hamiltonian systems 

    Villanueva Castelltort, Jordi (2016-10-18)
    Article
    Accés restringit per política de l'editorial
    We compute invariant Lagrangian tori of analytic Hamiltonian systems by the parameterization method. Under Kolmogorov’s non-degeneracy condition, we look for an invariant torus of the system carrying quasi-periodic motion ...
  • Neuroprotective Role of Gap Junctions in a Neuron Astrocyte Network Model 

    Huguet Casades, Gemma; Joglekar, Anoushka; Messi, Leopold Matamba; Buckalew, Richard; Wong, Sarah; Terman, David (2016-07-26)
    Article
    Accés restringit per política de l'editorial
    A detailed biophysical model for a neuron/astrocyte network is developed to explore mechanisms responsible for the initiation and propagation of cortical spreading depolarizations and the role of astrocytes in maintaining ...
  • Exponentially small splitting of separatrices and transversality associated to whiskered tori with quadratic frequency ratio 

    Delshams Valdés, Amadeu; Gonchenko, Marina; Gutiérrez Serrés, Pere (2016-06)
    Article
    Accés obert
    The splitting of invariant manifolds of whiskered (hyperbolic) tori with two frequencies in a nearly integrable Hamiltonian system, whose hyperbolic part is given by a pendulum, is studied. We consider a torus with a fast ...
  • Examples of integrable and non-integrable systems on singular symplectic manifolds 

    Miranda Galcerán, Eva; Delshams Valdés, Amadeu; Kiesenhoferb, Anna (2016)
    Article
    Accés obert
    We present a collection of examples borrowed from celestial mechanics and projective dynamics. In these examples symplectic structures with singularities arise naturally from regularization transformations, Appell’s ...
  • A numerical method for computing initial conditions of Lagrangian invariant tori using the frequency map 

    Villanueva Castelltort, Jordi; Luque Jiménez, Alejandro (2016-06-15)
    Article
    Accés restringit per política de l'editorial
    We present a numerical method for computing initial conditions of Lagrangian quasi-periodic invariant tori of Hamiltonian systems and symplectic maps. Such initial conditions are found by solving, using the Newton method, ...
  • Instability of high dimensional Hamiltonian systems: Multiple resonances do not impede diffusion 

    Delshams Valdés, Amadeu; Llave Canosa, Rafael de la; Martínez-Seara Alonso, M. Teresa (2016-05-14)
    Article
    Accés restringit per política de l'editorial
    We consider models given by Hamiltonians of the form View the MathML sourceH(I,f,p,q,t;e)=h(I)+¿j=1n±(12pj2+Vj(qj))+eQ(I,f,p,q,t;e) Turn MathJax on where I¿I¿Rd,f¿TdI¿I¿Rd,f¿Td, p,q¿Rnp,q¿Rn, t¿T1t¿T1. These are higher ...

Mostra'n més